MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1046/j.1528-1157.2001.0420081082.x

Медицинская библиотека · Epilepsia · 2001

Stupor from lamotrigine toxicity.

Sbei M, Campellone J V

Клинический случайСтатьяПеревод в очереди

Аннотация

PURPOSE: To report that acute lamotrigine poisoning may result in severe encephalopathy.

METHODS

A 55-year-old woman became stuporous after overdose with lamotrigine (LTG) and valproic acid (VPA) tablets. Evaluation revealed elevated serum LTG levels and no other etiology for encephalopathy.

RESULTS

LTG was withheld, and the patient experienced a complete recovery in conjunction with reduced serum levels.

CONCLUSIONS

LTG overdose may result in a severe but reversible encephalopathy, a previously undescribed phenomenon. LTG toxicity should be considered in patients taking this drug who have depressed mental status.

Для цитирования: Sbei M, Campellone J V. Stupor from lamotrigine toxicity.. Epilepsia. 2001. DOI: 10.1046/j.1528-1157.2001.0420081082.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.